Alert archive / Illinois / Tornado Warnings in 2012
Tornado Warning 12, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 29, 2012, 4:46 AM CST for Ballard County, Kentucky; Alexander County, Pulaski County, Illinois; Mississippi County, Scott County, Missouri. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 4:46 AM CST (10:46 UTC)
- Expired
- Feb 29, 2012, 5:15 AM CST
- In force
- 29 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Alexander County, IL, Pulaski County, IL, Ballard County, KY, Mississippi County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 38 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 4:50 AM CST | TSTM WND DMG | 2 E Benton, MO | POSSIBLE TORNADO. BARN AND CHICKEN FARM DESTROYED. HOUSE DAMAGED. WIDESPREAD TREE AND POWER LINE DAMAGE ALONG HIGHWAY 408 NEAR THE INTERSECTION OF HWY 403. LATE REPORT. |
| Feb 29, 5:00 AM CST | TORNADO | Mounds, IL | THE EF2 TORNADO TOUCHED DOWN JUST SW OF MOUNDS ILLINOIS AND MOVED ENE THROUGH MOUNDS AND CROSSED I-57 NEAR EXIT 8. THE TORNADO CROSSED THE OHIO RIVER NEAR THE TOWN OF AMERICA. IT MOVED ACROSS N. BALLARD AND MCCRACKEN COUNTIES IN KENTUCKY...IMPACTING OSCAR...BA |
| Feb 29, 5:03 AM CST | TSTM WND DMG | Mounds, IL | POSSIBLE TORNADO DAMAGE NORTH AND WEST OF MOUNDS AND NEAR EXIT 8 ALONG INTERSTATE 57. SPOTTER HAD A CROSS ARM RIPPED OFF A RAILROAD SIGN AND MISSLED THROUGH HIS VEHCILE. |
| Feb 29, 5:16 AM CST | TSTM WND DMG | La Center, KY | POWER POLE SNAPPED AND LAYING ACROSS A MOBILE HOME. INDIVIDUALS TRAPPED INSIDE. WIND GUSTS ESTIMATED 60 MPH. NO INJURIES REPORTED AT THIS TIME. |
| Feb 29, 5:18 AM CST | TSTM WND DMG | Bandana, KY | LATE REPORT...POSSIBLE TORNADO. DAMAGE PATH BETWEEN BANDANA AND RAGSDALE. 1 MOBILE HOME AND 1 FARM DESTROYED NEAR BANDANA. 1 MOBILE HOME DESTORYED IN RAGSDALE ALONG OSCAR TURNER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 1:14 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562 WFUS53 KPAH 291046 TORPAH ILC003-153-KYC007-MOC133-201-291115- /O.NEW.KPAH.TO.W.0012.120229T1046Z-120229T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 446 AM CST WED FEB 29 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS... SOUTHERN PULASKI COUNTY IN SOUTHERN ILLINOIS... BALLARD COUNTY IN WESTERN KENTUCKY... NORTH CENTRAL MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI... EAST CENTRAL SCOTT COUNTY IN SOUTHEAST MISSOURI... * UNTIL 515 AM CST. * AT 443 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BENTON...AND MOVING EAST AT 70 MPH. * LOCATIONS IN THE WARNED AREA INCLUDE... CAIRO...LA CENTER...OLIVE BRANCH...HORSESHOE LAKE CONSERVATION AREA...MOUNDS...MOUND CITY...BARLOW...PULASKI...OLMSTED AND NEW GRAND CHAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3726 8899 3700 8889 3698 8953 3715 8955 TIME...MOT...LOC 1046Z 260DEG 60KT 3709 8941 $$
1 follow-up statement
737
WWUS53 KPAH 291100
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
500 AM CST WED FEB 29 2012
MOC133-201-291110-
/O.CAN.KPAH.TO.W.0012.000000T0000Z-120229T1115Z/
MISSISSIPPI MO-SCOTT MO-
500 AM CST WED FEB 29 2012
...THE TORNADO WARNING FOR EAST CENTRAL SCOTT AND NORTH CENTRAL
MISSISSIPPI COUNTIES IN SOUTHEAST MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3702 8921 3706 8925 3704 8928 3702 8926
3702 8930 3704 8930 3704 8928 3706 8926
3707 8931 3718 8933 3726 8899 3700 8889
TIME...MOT...LOC 1100Z 262DEG 59KT 3712 8919
$$
ILC003-153-KYC007-291115-
/O.CON.KPAH.TO.W.0012.000000T0000Z-120229T1115Z/
PULASKI IL-ALEXANDER IL-BALLARD KY-
500 AM CST WED FEB 29 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ALEXANDER AND
SOUTHERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN BALLARD
COUNTY IN WESTERN KENTUCKY UNTIL 515 AM CST...
AT 456 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HORSESHOE LAKE CONSERVATION AREA...OR 9 MILES
NORTHWEST OF CAIRO...MOVING EAST AT 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3702 8921 3706 8925 3704 8928 3702 8926
3702 8930 3704 8930 3704 8928 3706 8926
3707 8931 3718 8933 3726 8899 3700 8889
TIME...MOT...LOC 1100Z 262DEG 59KT 3712 8919
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 29, 4:12 AM CST, 34 minutes earlier.
Area forecast discussion, Feb 29, 4:12 AM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 412 AM CST WED FEB 29 2012 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 355 AM CST WED FEB 29 2012 DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER. CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST. PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND DISCUSSIONS FOR MORE SPECIFIC DETAILS. ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z. SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST. DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 355 AM CST WED FEB 29 2012 FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15 TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER. THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING. SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD POTENTIALS WITH THIS SYSTEM. OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL MOVE INTO THE REGION. && .AVIATION...(FOR THE 09Z TAFS THROUGH 09Z EARLY THURSDAY MORNING) ISSUED AT 355 AM CST WED FEB 29 2012 MAIN CONCERN REMAINS STRONG THUNDERSTORM POTENTIAL IN THE FIRST FEW HOURS OF THE 12Z TAF PERIOD...AS A COLD FRONT MOVES THROUGH THE REGION. MVFR CEILINGS WILL PREVAIL ACROSS THE AREA AS THE STORMS APPROACH. THEN...PERIODS OF IFR CEILINGS AND LOCALLY STRONG WIND GUSTS CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY LINGERING THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE TERMINALS BY LATE WEDNESDAY MORNING AS SKIES CLEAR. WINDY CONDITIONS WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED SOUTHWEST WINDS AROUND 20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35 KNOTS. THE FUSTINESS SHOULD COME TO AN END WITH SUNSET...AND WEST TO WEST NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGH THE NIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...SMITH LONG TERM....DRS AVIATION...DRS/SMITH
Hazardous weather outlook, Feb 29, 3:47 AM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 347 AM CST WED FEB 29 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 347 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA...WITH A FORWARD MOVEMENT AROUND 50 MPH. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE TORNADOES...DAMAGING WINDS AND HAIL. A SECONDARY CONCERN WILL BE LOCALLY HEAVY RAIN ASSOCIATED WITH THE LINE OF STORMS. THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION. .SPOTTER INFORMATION STATEMENT... IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER ACTIVATION IS STILL REQUESTED FOR PARTS OF WEST KENTUCKY THIS MORNING. IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE ACTUAL DIAMETER IN INCHES. SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND AFTERNOON HOURS ON FRIDAY. SMITH
In the hours before
Local storm report, Feb 29, 4:31 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
431 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 5 E ELLSINORE 36.93N 90.66W
02/29/2012 WAYNE MO TRAINED SPOTTER
ANTENNA RIPPED OFF OF HOME. LATE REPORT.
&&
SMITTYLocal storm report, Feb 29, 4:37 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
437 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM TSTM WND DMG 2 S MARION 37.70N 88.94W
02/29/2012 WILLIAMSON IL TRAINED SPOTTER
WIDESPREAD POWER OUTAGES REPORTED.
&&
SMITTYLocal storm report, Feb 29, 4:40 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
440 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG DEXTER 36.79N 89.96W
02/29/2012 STODDARD MO TRAINED SPOTTER
NUMEROUS POWER OUTAGES WITH LARGE AMOUNT OF TREE DEBRIS.
WINDS ESTIMATED 55 MPH.
&&
SMITTYLocal storm report, Feb 29, 4:41 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
441 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM HAIL NEELYVILLE 36.56N 90.51W
02/29/2012 M1.75 INCH BUTLER MO TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED NEAR THE COMMUNITY OF
NEELYVILLE.
&&
SMITTYLocal storm report, Feb 29, 4:43 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
443 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND DMG 2 S MARION 37.70N 88.94W
02/29/2012 WILLIAMSON IL TRAINED SPOTTER
POSSIBLE TORNADO. POWER FLASHES SOUTH OF MARION ILLINOIS
APPEARS TO BE ELECTRICAL TRANSFORMERS BLOWING UP.
&&
SMITTYLocal storm report, Feb 29, 4:45 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
445 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL 6 S MARION 37.65N 88.94W
02/29/2012 M0.75 INCH WILLIAMSON IL TRAINED SPOTTER
DIME SIZE HAIL REPORTED SOUTH OF MARION ILLINOIS.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 5:04 AM CST | Tornado Warning | PAH | Henderson, Union | 26 min |
| Feb 29, 5:14 AM CST | Tornado Warning | PAH | Ballard, McCracken | 31 min |
| Feb 29, 5:16 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 29 min |
| Feb 29, 5:23 AM CST | Tornado Warning | PAH | Fulton | 37 min |
| Feb 29, 5:31 AM CST | Tornado Warning | PAH | Henderson, Union | 29 min |
| Feb 29, 5:46 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston | 29 min |
| Feb 29, 5:50 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Livingston, McCracken | 16 min |
| Feb 29, 5:54 AM CST | Tornado Warning | PAH | Carlisle, Hickman | 15 min |
| Feb 29, 5:56 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 31 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Henderson | 31 min |
| Feb 29, 6:17 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 28 min |
| Feb 29, 6:22 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 38 min |
| Feb 29, 6:28 AM CST | Tornado Warning | PAH | Daviess | 17 min |
| Feb 29, 6:34 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 26 min |
| Feb 29, 6:58 AM CST | Tornado Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 7:01 AM CST | Severe Thunderstorm Warning | PAH | Graves, Livingston, Lyon, McCracken, Marshall | 44 min |
| Feb 29, 7:06 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 24 min |
| Feb 29, 7:20 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 25 min |
| Feb 29, 7:29 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 31 min |
| Feb 29, 7:35 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Graves, Lyon, Marshall, Trigg | 25 min |
| Feb 29, 7:58 AM CST | Severe Thunderstorm Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 8:02 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Trigg | 28 min |
| Feb 29, 8:19 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 26 min |
| Feb 29, 8:44 AM CST | Tornado Warning | PAH | Christian, Todd | 46 min |
| Feb 29, 8:50 AM CST | Tornado Warning | PAH | Muhlenberg | 25 min |
| Feb 29, 8:59 AM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 31 min |
| Feb 29, 9:19 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 26 min |
| Feb 29, 9:24 AM CST | Areal Flood Advisory | PAH | Calloway | 6 hr |
| Feb 29, 9:27 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 33 min |
| Feb 29, 9:50 AM CST | Tornado Warning | PAH | Christian, Todd | 25 min |
| Feb 29, 9:54 AM CST | Flash Flood Warning | PAH | Calloway, Marshall, Trigg | 6 hr |
| Feb 29, 9:58 AM CST | Severe Thunderstorm Warning | PAH | Christian, Trigg | 32 min |
| Feb 29, 10:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 11 min |
| Feb 29, 10:19 AM CST | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Feb 29, 10:21 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall, Trigg | 24 min |
| Feb 29, 10:31 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 29 min |
| Feb 29, 11:17 AM CST | Severe Thunderstorm Warning | PAH | Muhlenberg | 28 min |
| Feb 29, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Feb 28, 10:36 PM CST | Severe Thunderstorm Warning | PAH | Gallatin, White | 24 min |
| Feb 29, 3:43 AM CST | Tornado Warning | PAH | Union | 32 min |
| Feb 29, 4:08 AM CST | Tornado Warning | PAH | Jackson, Johnson, Union, Williamson | 22 min |
| Feb 29, 4:25 AM CST | Tornado Warning | PAH | Jackson, Johnson, Saline, Union, Williamson | 35 min |
| Feb 29, 4:43 AM CST | Tornado Warning | PAH | Gallatin, Saline, Williamson | 32 min |
| Feb 29, 2:54 AM CST | Severe Thunderstorm Warning | PAH | Carter, Wayne | 36 min |
| Feb 29, 3:03 AM CST | Tornado Warning | PAH | Bollinger, Cape Girardeau | 42 min |
| Feb 29, 3:22 AM CST | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 23 min |
| Feb 29, 3:40 AM CST | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 35 min |
| Feb 29, 4:10 AM CST | Tornado Warning | PAH | Ripley | 35 min |
| Feb 29, 4:14 AM CST | Tornado Warning | PAH | Bollinger, Scott, Stoddard | 31 min |
| Feb 29, 4:21 AM CST | Severe Thunderstorm Warning | PAH | Butler, New Madrid, Scott, Stoddard | 24 min |
| Feb 29, 4:35 AM CST | Tornado Warning | PAH | Butler, Ripley, Stoddard | 25 min |
| Feb 29, 4:39 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, Scott, Stoddard | 36 min |
| Feb 29, 4:51 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 24 min |
| Feb 29, 5:07 AM CST | Severe Thunderstorm Warning | PAH | New Madrid, Stoddard | 23 min |
Nearby
Tornado Warnings in Illinois, 2012Tornado Warnings in Missouri, 2012Tornado Warnings in Kentucky, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.